Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pain near ovary, spotting red and brown discharge. Had ovary removal due to cancer

hello, I am around 40 yr old with only one ovary left due to an ovarian tumor removal. Last week I had significant pain around the area of remaining ovary for a short duration. my period has always been like clockwork every single month. However this month I just spotted a little red and now nothing. Would this be called intermittent bleeding? Now all I have is a brown discharge . I thought that a tumor would cause the opposite symptoms---heavy bleeding all month long. What do you think?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM
I think the bleeding that your are having is nothing to do with the ovarian lesion that was operated but this could be dysfunctional bleeding like happens in other cases of hormonal imbalance still looking to the history given here it would be advisable to get done the ultrasonography test, Thank
Answered: Thu, 7 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor